Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12530/22613
Title: Adalimumab-induced interstitial pneumonia in a patient with Crohn's disease.
Authors: 
Keywords: 
Mesh: 
Issue Date: 21-Feb-2015
Citation: World J. Gastroenterol..2015 Feb;(21)7:2260-2
Abstract: There are several reports of anti-tumor necrosis factor (TNF)-induced lung disease, especially in patients with rheumatologic diseases. Adalimumab is an anti-TNF drug used to induce and maintain remission in patients with immune-mediated diseases, such as Crohn's disease. Although pulmonary disorders could be an extra-intestinal manifestation of inflammatory bowel disease, biologic therapy could also be a cause of lung injury. Only few cases of adalimumab-induced lung toxicity have been reported, and the majority of them were in patients with rheumatologic diseases. Lung injury secondary to anti-TNF therapy should, after ruling out other etiologies, be considered in patients who have a temporal association between the onset of respiratory symptoms and the exposure to these drugs. A compatible pattern in the biopsy and the clinical improvement after discontinuation of the anti-TNF drug would strongly support the diagnosis.
PMID: 25717268
URI: https://hdl.handle.net/20.500.12530/22613
Rights: openAccess
Appears in Collections:Fundaciones e Institutos de Investigación > IIS H. U. La Princesa > Artículos

Files in This Item:
File Description SizeFormat 
PMC4326170.pdf743.21 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.